EconPapers    
Economics at your fingertips  
 

Computer algorithm for hyperbolic equations

R. Vichnevetsky and A.W. Tomalesky

Mathematics and Computers in Simulation (MATCOM), 1974, vol. 16, issue 2, 20-25

Abstract: Quasi-linear hyperbolic partial-differential equations of the second order are easily transformed into their characteristic form, and hybrid computer algorithms based on the Continuous Space Discrete Time method of lines, taking advantage of such transformations are conveniently implemented. This is illustrated in this paper, together with considerations of the minimization of spurious diffusion effects which are associated with difference approximations of such equations. The example taken is that of the transient simulation of electrical transmission lines, but the concepts presented apply equally well to other problems in this class (e.g. one dimensional hydraulic simulations).

Date: 1974
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847547480011X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:16:y:1974:i:2:p:20-25

DOI: 10.1016/S0378-4754(74)80011-X

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:16:y:1974:i:2:p:20-25